# SDR CALA2024090500557

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 113,174 hours, 11,608 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Part number: 7202752
- Condition: Disconnected
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB & CRUISE, LT ENG INTERMITTENTLY FLUCTUATING 70 D EG EGT WHILST CHANGING OIL FILTER ELEMENT FOUND CONNECTION TO EGT PROBE LOOSE-DETACHED.  REF LP 9139035 AND 9139666 FOR CORRECTIVE ACTION.  DUE TO THE AIR RETURN FOR ENG 2 BLEED & REPORT OF ENGINE 1 RUNNING HOTTER WITH ELEVATED N2 VIBES ESCPP REQUESTING A VISUAL INSPECTION OF THE OIL FILTER.  REPLACEMENT OF O-RING & INSPECTED FOR SECURITY.  R & R OIL FILTER PER AMM TASK 79-21-07-400-802-G00. ORIGINAL FILTER INSPECTED AND NO CONTAMINATION WAS NOTED.  REPLACED LOWER T49 EGT PROBE CABLE IAW AMM 77-21-05-400-801-000. ENG RUN & TEST 16 ACCOMPLISHED.  ENG RUN CARRIED OUT, ALL INDICATION NORMAL.
